# SDR COMA0060734

- Difficulty date: September 9, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 13,409 hours, 13,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR HANDLE CAUTION MESSAGE.  ADJUSTED DOOR LATCH MECHANISM.
